lost relationship because of ADHD

Home Welcome to the ADDitude Forums For Adults Relationships lost relationship because of ADHD

Viewing 2 reply threads
  • Author
    Posts
    • #91835
      higgins
      Participant

      Hello, this is my second post here, I am having a really hard time dealing with the ADHD and its impacts on my life. It feels like my adhd and the medication i was given – with what appears to be too little consideration from the doctor have honestly ruined my life. I wish I had been more aware of the side effects of adderall and paid more attention to the dosage. I just trusted my doctor which has proven to be a really big mistake. Have any of you experienced side effects from Adderall? I had crippling anxiety, hives, ringing in my ears, high blood pressure, and anger issues while taking the prescribed does. THat said the prescription was up to 60mg daily of immediate release form the the drug, so I did not really start to see any side effects until I got up into the higher end of the dose. I thought the medication was helping manage the symptoms of ADHD and now see that at such a high dose it was blowing right past my symptoms and creating a new set of side effects, i really wish I had been more aware. I can not believe that all of this has even happened.

    • #91865
      Penny Williams
      Keymaster

      It sounds like it was not the right medication for you. Here’s more information on ADHD medications, and how to get the right medication and dosage:

      A Patient’s Primer on the Stimulant Medications Used to Treat ADHD

      Penny
      ADDitude Community Moderator, Parenting ADHD Trainer & Author, Mom to teen w/ ADHD, LDs, and autism

    • #92022
      BlondeRacer
      Participant

      My son (now age 33) has ADHD, my other son (not with us anymore) had ADD and I was diagnosed with ADHD in 2006 (my family & I notice a change when my doctor got me on the right medicine).

      My doctor 1st put me on Adderall but it was not staying with me & the higher dosage was bringing on one (1) of the big side effects, irritable with anger. I would talk to my doctor about it and we tried Concerta time release. I started out with 15mg 1x daily & 10mg 1x daily. That was not strong enough and he mored me to 20mg & 20mg. That worked but now I’m on 54mg 2x daily. Doing Great. You need to find the right medicine with the correct dosage.

Viewing 2 reply threads

You must be logged in to reply to this topic.